# SDR FDEA201503120882

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327990300000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 152 QF, LOWER SURFACE HAS SEVERAL DENTS & PUNCTURES.  FABRICATED FLOORBOARD 152 QF IAW T15 1125958, PN  A5327990300000, DWG SRZ-25-005, USING A402H 48X144, BATCH 2724240, PO 103470.  CLASSIFIED AS CAT A MAJOR REPAIR.
